The man lost consciousness 10 minutes after the AstraZeneca vaccination and died

In Jordan, a man died shortly after being vaccinated against coronavirus with a drug produced by the pharmaceutical company AstraZeneca. This is reported by the Jordanian state agency Petra.

A 66-year-old man on Sunday, June 27, came to the vaccination center on the campus of the University of Jordan (UJ) to get vaccinated against COVID-19. Doctors injected him with a vaccine and sent him to a recreation area. Ten minutes after the vaccination, the Jordanian lost consciousness. Doctors tried to resuscitate him before the patient was urgently taken to the nearest hospital by ambulance. The man was declared dead at the medical institution.

Jordan’s Health minister Firas al-Hawari said that the patient received the first vaccination on April 4, and the second component was given to him after a 12-week waiting period. The head of the department stressed that the deceased had no side effects after the first injection.

According to the minister, the potential side effects of the AstraZeneca vaccine, including the formation of blood clots, usually do not appear immediately after vaccination, but at least five days after vaccination.

Al-Hawari also added that a forensic medical examination was appointed to determine the exact cause of the man’s death.

If you have found a spelling error, please, notify us by selecting that text and pressing Ctrl+Enter.

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Author: Steve Cowan
Graduated From Princeton University. He has been at the Free Press since October 2014. Previously worked as a regional entertainment editor.
Function: Chief-Editor
Steve Cowan

Spelling error report

The following text will be sent to our editors:

38 number 0.301167 time